# SDR RAIA00405020

- Difficulty date: May 30, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 14,347 hours, 13,225 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR WARNING ON TAKEOFF ROLL.  MAINTENANCE DEFERRED DOOR WARNING PER MEL.
